I was prescribed oxcarbazepine by my doctor. I only took it for 5 days and started having reactions to it. I stopped taking it over a week ago. Why do I still feel horribly depressed and exhausted? How long will this last?
Hi, Thornstar! Unusual tiredness and mental depression are common side effects of oxcarbamazine, but the half life of oxcarbamazine's metabolite (MHD) is relatively short and the drug should be out of your system in about 2-3 days. Since you're still feeling poorly you might want to contact your doctor for professional advice.
Regards and I hope you're feeling better soon! Wildcat
Thornstar; Yes I am with WildCat here, EVEN after the half-life which helps say how long it will be in your system because we are all different it is very important that you reach your doctor to help avoid any of your other medical problems Hope your doing better very soon. Chuck1957
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2015 • 1 answer
Serious reaction I had a serious reaction from diazepam and worry that gabapentin might do the same?
Posted 11 Oct 2015 • 2 answers
Posted 18 Nov 2015 • 2 answers
Oxcarbazepine - I was just prescribed this med because I can't sit still. very fidgety and restless?
Posted 30 Dec 2015 • 1 answer
Posted 23 Jul 2017 • 0 answers